# SDR SWAA2024112059045

- Difficulty date: November 12, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE IS CRACKED<[01] REMOVED AND REPAIRED FSD SCUFF PLATE AND THEN INSTALLED IAW AMM 51-21-72-370-804 AMM 53-11-01-000-801 AMM 53-11-01-420-801 SRM 53-10-15-2R-2 PARA 4.B.(3) AND SOPM 20-20-02;[02] JOB COMPLETE.
